# SDR AALA202207017803

- Difficulty date: June 3, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL LOCATED AT FROM BS 947 TO BS 967, AT RBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND DWG 147A5660U22.
